# SDR CA000404015

- Difficulty date: April 4, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 8,078 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Tachometer
- Part number: 0177556170
- Condition: Failed
- Location: Internal
- Component: Compressor Bleed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TACHOMETER BOX FAILED TO SEND SIGNAL TO BLEED VALVE, CAUSING VALVE NOT TO CLOSE.
